# SDR USAA2013030700007

- Difficulty date: February 6, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 41,079 hours, 15,084 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53231743200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 INTERGRANULAR CORROSION ON SEAT TRACK BETWEEN FR24 TO FR35, -Y765.  REPLACED SEAT TRACK BETWEEN FR59+6 INCHES TO FR63, -Y765 IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53234930.
